MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-00-32E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 01/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
At five years postoperative, the subject reported very good health and moderate pain or discomfort in the study hip.At this point, he answered ¿no¿ to being satisfied with his study hip replacement.The study coordinator believes it is possible the subject marked "no" in error as the questionnaires were completed via mail and the subject never expressed any dissatisfaction with his hip replacement.At six years postoperative, the subject answered ¿yes¿ to being satisfied with his study hip replacement on patient questionnaires.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There has been 1 similar event for the lot referenced.The following devices were also listed in this report: 127 size 9 secur-fit advanced stem; cat#1601-09127; lot# mmloth.Primary tritanium hemi cluster hole cup 54mm; cat#502-03-54e; lot#7132wp.Delta v-40 ceramic head 32/+4; cat# 6570-0-232; lot# 51386805.Acetabular dome hole plug; cat#2060-0000-1; lot#4n38x0.6.5 cancellous bone screw 30mm; cat#2030-6530-1; lot# we3l11.6.5 cancellous bone screw 25mm; cat#2030-6525-1; lot# da2hrj.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned to the manufacturer.
 
Additional Manufacturer Narrative
Mfr report #0002249697-2022-00937 was reported in error.This pi reports the patient¿s response to a study with his hip replacement where he answered ¿no¿ to being satisfied.The study coordinator believes it is possible the subject marked "no" in error.No adverse events were reported, therefore, this complaint is being cancelled.
 
Event or Problem Description

Brand Name
TRIDENT 0° X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14844872
Report Number0002249697-2022-00937
Device Sequence Number14049089
Product Code LPH
UDI-Device Identifier07613327039450
UDI-Public07613327039450
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number623-00-32E
Device Catalogue Number623-00-32E
Device Lot NumberN83XVN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite